# SDR DL777011748

- Difficulty date: November 1, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 7,989 hours, 1,559 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENG START WITH BRAKES SET THE AUTOTHROTTLES ENGAGED BY THEMSELVES AND ADVANCED TO THE TAKEOFF POWER.  NO PRESENT LEG FAULTS NO EXISTING FDES.  PERFORMED SYS TEST, RESET OF LT AND RT AIMS CABINETS, PERFORMED LT AND RT TMC.  CABINET SERVO LOOP TESTS ALL CKS GOOD.
